# SDR SWAA2023082984673

- Difficulty date: August 2, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT ON O/BIN AT SEAT ROW 9 & 11 LEFT SIDE INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M1670 AND BATTERY PACK M1670; OPS CHECK NORMAL REF B737 AMM 33-51-06-960-805 AND AMM 33-51-06-960-806;[02] VERIFIED STEP 1; PWR SUPPLY AND BATTERY PACK REPLACED OPS CHK OK.
